# SDR CA100702002

- Difficulty date: June 20, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

AUTOFEATHER/IFSD DEPARTING AIRPORT, THE CREW EXPERIENCED AN UNCOMMANDED PROPELLER FEATHERING OF THE ENGINE AT TAKEOFF POWER.  THE PILOT FOLLOWED EMERGENCY PROCEDURES AND SHUT THE ENGINE DOWN BEFORE RETURNING TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE. TROUBLESHOOTING IS ON-GOING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
